Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Birth of the Journal of Applied Probability

J. Gani and A. Spier
The American Statistician
Vol. 19, No. 4 (Oct., 1965), pp. 18-21+36
DOI: 10.2307/2681569
Stable URL: http://www.jstor.org/stable/2681569
Page Count: 5
  • Download ($14.00)
  • Cite this Item
The Birth of the Journal of Applied Probability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
36
    36